# SDR AALA991511

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53779862701
- Condition: Corroded
- Location: Frames 28-31
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION BEYOND LIMITS.  SECTION SPLICE PER SRM 53-10-16.  TST:  31,677 HOURS.  CYCLES: 12,770.  (X)
